# SDR DL757081618

- Difficulty date: November 18, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,207 hours, 29,780 cycles
- Engine: Pwa PW4060
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INTERCOSTAL UPPER ATTACH ANGLE TO BE OUT OF LIMITS.  FABRICATED REPLACEMENT ANGLE AND INSTALLED, BS 1440 TO BS 1460, RBL 27, WL 147.
